# SDR COEA2017052532923

- Difficulty date: May 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: S52376104206
- Part serial: 1242
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR, 4TH FRAME AFT, OUTER FLANGE AT THE LEVEL OF THE HINGE IS CRACKED.  REPAIRED IAW SRM 523100-300-805-A01.
